| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user experienced sudden hearing loss with the left ci after head impact on (b)(6) 2026.After one month of observation with no hearing improvement, reimplantation was performed on (b)(6) 2026.
Event or Problem Description
The user experienced sudden hearing loss with the left implant after a head impact on (b)(6) 2026.The user has been reimplanted.
Additional Manufacturer Narrative
Conclusion: based on the received information, a damage to the active electrode due to the reported trauma appears very likely.However, to confirm an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.